Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Diarrhea All The Time Thrush Fatigue

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Fatigue

The Bottom Line Fatigue is a very common condition for people with HIV. Untreated fatigue can make HIV disease progress faster. It can be very difficult to figure out the cause of fatigue. Several different factors can cause the same symptoms. Blood tests can identify some causes but not others. The more information you can give your health care provider, the easier it will be to determine what is causing your fatigue and how to treat it.
Ask the Experts

fatigue&thrush

I am 32 and have been + for roung 4 years. my cd4 count stays areoun 4-5 hundred, viral load 107,000. I am not on any meds at this time, and am currently going my 3rd round with thrush in my esophegus(forgive my spelling).I am also sleepy all the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Mel,Esophageal candidiasis (thrush) in someone who is HIV positive is an AIDS-defining condition. This is a clear indication to begin combination antiretroviral therapy immediately. I would suggest you get a resistance test (genotype) to help... Read more »

Norvir, Fatigue, and Diarrhea

Thank you for taking the time to answer my question.I have been positive for almost 4 years, and have had a good response to Norvir, 3TC, and D4T at therapeutic doses (Tcells ~500, VL nondetectable). I also take six Lomotil a day, and two Ultrase...
J. B. Molaghan, N.P., A.C.R.N.

Response from J. B. Molaghan, N.P., A.C.R.N.

San Francisco General Hospital
HelloThere is nothing worse than having a good response to medicines, only to suffer side effects. The undetectable viral load is great. Are you still taking the Norvir? If the diarrhea is still persisting, try taking Metamucil or Citrucel. These... Read more »

fatigue and diarrhea

Over the 20 +years, I have been on a multitude of meds (epivir, hivid, retrovir, videx, crixivan, fortovase, and norvir. I am currently on Kaletra and Truvada. While the side effects are not serious, through all of them I have had extreme fatigue,...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
This is a very difficult situation. That the symptoms go away when you stop the HIV meds is strong evidence that you are experiencing drug related side effects.It sounds like you have tried most all of the HIV meds currently available. Therefore,... Read more »

Is there a period of time where I will be feeling really fatigue and then really hungry with my medication? (NUTRITION)

Doctor Bob,I've been taking Atripla for 3 months now. I still haven't had a drug resistant test due to waiting on my insurance to retroactive back since the state is helping me pay for it. My question is, I sometimes feel really fatigue...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Without knowing much more about your particular situation, it is difficult to provide you with very specific answers. Certainly what you are experiencing is not normal and warrants a thorough evaluation. It may or may not be related to your HIV... Read more »
Connect With Others

Oral thrush will not go away...

Posted by Sal, 3 Replies
Hi there,
I tested negative at about 5 weeks after protected sex with a CSW.
Sore throat and thrush will not go away. My GP has given me several antibiotics and treated my oral thrush with Nystatin and Mycelex. Niether one seems to get rid of my... Read more »

Fatigue and Meds

Posted by Anonymous, 2 Replies
I just started meds for the first time. I have a high viral load - >750K - T Cells are 480. My regimen is Viread, Emtriva, Reyataz, and Norvir all once a day. I take these in the evening after eating dinner and I am having a rough time getting... Read more »

scraping thrush

Posted by une_fille, 1 Reply
probably a very silly question, but when one scrapes off thrush from the tongue, how long does it take for the yeast to grow back over where the tongue was scraped? is it a matter of hours? if one did it before they went to bed, would it be back... Read more »

Thrush

Posted by Anonymous, 1 Reply
I was recently diagnosed with Thrush. My last possible exposure was 6 months ago. Can thrush show this early

Read more »